# SDR CA040730007

- Difficulty date: July 27, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 4,369 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Contaminated
- Location: Elev Trim Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR TRIM WHEEL WOULD ONLY MOVE .5 INCH.  FOUND DEBRIS CONSISTING OF GRASS, PEANUT SHELLS ETC.   A SQUIRRELS NEST JAMMING THE CHAIN (CABLE ATTACHED TO CHAIN) ON THE GEAR WHICH ACTIVATES THE WORM GEAR TO MOVE THE ELEVATOR UP AND DOWN.  BECAUSE OF THE LOCATION UNDER THE CENTER OF THE ELEVATOR, BETWEEN TWO BULKHEADS.  IT WAS DIFFICULT TO REMOVE.  IT WAS COMPLETELY (ALL) REMOVED, USING MIRRORS, VACUUM CLEANER. ALL PARTS WHERE IN EXCELLENT CONDITION.
